Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 53, Number 1

All articles in this issue are freely accessible.

Direct boundary integral equation method in the theory of elasticity
S. V. Kuznetsov.
Quart. Appl. Math. 53 (1995), 1-8
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315444
An inverse problem for the linear viscoelastic Kirchhoff plate
Cecilia Cavaterra and Maurizio Grasselli.
Quart. Appl. Math. 53 (1995), 9-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315445
Localization of age-dependent anti-crowding populations
Gastón E. Hernández.
Quart. Appl. Math. 53 (1995), 35-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315446
A parabolic system modeling the thermoelastic contact of two rods
Kevin T. Andrews, Peter Shi, Meir Shillor and Steve Wright.
Quart. Appl. Math. 53 (1995), 53-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315447
Necessary and sufficient conditions for the oscillations of a multiplicative delay logistic equation
S. R. Grace, I. Győri and B. S. Lalli.
Quart. Appl. Math. 53 (1995), 69-79
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315448
Study of an inclined, segmented cantilever with tip load
C. Y. Wang and Q. Du.
Quart. Appl. Math. 53 (1995), 81-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315449
Variational formulations for the vibration of a piezoelectric body
J. S. Yang.
Quart. Appl. Math. 53 (1995), 95-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315450
Statistical tests of fit in estimation problems for structured population modeling
Ben G. Fitzpatrick.
Quart. Appl. Math. 53 (1995), 105-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315451
Nonlinear stability problem of a rotating porous layer
Y. Qin and P. N. Kaloni.
Quart. Appl. Math. 53 (1995), 129-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315452
Steady flows of nonlinear bipolar viscous fluids between rotating cylinders
Frederick Bloom and Wenge Hao.
Quart. Appl. Math. 53 (1995), 143-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315453
Dynamics of reaction-diffusion equations with nonlocal boundary conditions
C. V. Pao.
Quart. Appl. Math. 53 (1995), 173-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315454
An inequality connected with the growth of entropy
W. A. Day.
Quart. Appl. Math. 53 (1995), 187-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1315455

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website